# SDR ABXA9800852

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042502
- Condition: Delaminated
- Location: Rt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT CENTER FIXED VANE DELAMINATED.  REPLACED FIXED VANE IAW DC9 MM 27-51-14.
